Dynamical patterns of epidemic outbreaks on scale-free networks with traffic flow
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2012, Vol. 61 Issue (20): 200209     doi:10.7498/aps.61.200209
GENERAL Current Issue| Archive| Adv Search  |   
Dynamical patterns of epidemic outbreaks on scale-free networks with traffic flow
Hu Heng-Kai1, Wang Kai2, Yang Guang1, Liu Qian2, Pei Wen-Jiang2, Qiu Shen-Wei1, Wei Cheng-Jian1, Zhang Yi-Feng2
1. College of Electronic and Information Engineering, Nanjing University of Technology, Nanjing 210009, China;
2. Department of Radio Engineering, Southeast University, Nanjing 210096, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn